# SDR IPXA1M67812

- Difficulty date: June 29, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 70,600 hours, 13,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CHAFE DAMAGE ON LT WING, FIXED L/E EXTERIOR ALONG LOWER CONTACT AREA FOR SLAT STA XOS 7679-706.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW 57-40-02, REPAIR 5, FIG 201.
